A1 Journal article (refereed)
Mappings of finite distortion : boundary extensions in uniform domains (2017)


Äkkinen, T., & Guo, C. (2017). Mappings of finite distortion : boundary extensions in uniform domains. Annali di Matematica Pura ed Applicata, 196 (1), 65-83. doi:10.1007/s10231-016-0563-x


JYU authors or editors


Publication details

All authors or editors: Äkkinen, Tuomo; Guo, Changyu

Journal or series: Annali di Matematica Pura ed Applicata

ISSN: 0373-3114

Publication year: 2017

Volume: 196

Issue number: 1

Pages range: 65-83

Publisher: Springer

Publication country: Germany

Publication language: English

DOI: https://doi.org/10.1007/s10231-016-0563-x

Open Access: Publication channel is not openly available

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/56057


Free keywords: quasiregular mappings; mappings of finite distortion; weighted capacity; uniform domain; John domain; radial limits


Contributing organizations

Other organizations:


Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 1


Last updated on 2020-17-10 at 19:26